Alert archive / Illinois / Tornado Warnings in 2018
Tornado Warning 3, NWS Chicago, IL
NWS Chicago, IL issued this tornado warning at Jun 26, 2018, 6:53 PM CDT for Will County, Illinois. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2018, 6:53 PM CDT (23:53 UTC)
- Expired
- Jun 26, 2018, 7:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Will County, IL
The radar
The Chicago radar (KLOT), 29 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 6:53 PM CDT | TORNADO | 3 Sse Manhattan, IL | DELAYED REPORT. CONFIRMED TORNADO SIGHTING. APPROXIMATE LOCATION BASED OFF VIEWING PERSPECTIVE. NO KNOWN DAMAGE AS OF TUESDAY EVENING IN APPROXIMATE LOCATION OF TORNADO. ANOTHER SPOTTER IN THE AREA ALSO REPORTED SEVERAL BRIEF TORNADO TOUCH DOWNS NEARBY. |
| Jun 26, 6:53 PM CDT | TORNADO | 3 Sse Manhattan, IL | DELAYED REPORT. CONFIRMED TORNADO SIGHTING. APPROXIMATE LOCATION BASED OFF VIEWING PERSPECTIVE. NO KNOWN DAMAGE AS OF TUESDAY EVENING IN APPROXIMATE LOCATION OF TORNADO. TWO OTHER SPOTTERS IN THE AREA IN CONTACT WITH NWS CHICAGO ALSO REPORTED SEVERAL BRIEF TOR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.9 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 149 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 1013 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 313 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
677
WFUS53 KLOT 262353
TORLOT
ILC197-270030-
/O.NEW.KLOT.TO.W.0003.180626T2353Z-180627T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Chicago/Romeoville Il
653 PM CDT TUE JUN 26 2018
The National Weather Service in Chicago has issued a
* Tornado Warning for...
Central Will County in northeastern Illinois...
* Until 730 PM CDT
* At 653 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Manhattan, or 8 miles west of Peotone, moving
northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Mokena around 710 PM CDT.
Monee around 720 PM CDT.
Frankfort around 725 PM CDT.
Including the following interstate...
I-57 between mile markers 329 and 334.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4132 8798 4136 8802 4153 8788 4137 8770
TIME...MOT...LOC 2353Z 232DEG 20KT 4138 8795
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BMD4 follow-up statements
892
WWUS53 KLOT 262355
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville Il
655 PM CDT TUE JUN 26 2018
ILC197-270030-
/O.CON.KLOT.TO.W.0003.000000T0000Z-180627T0030Z/
Will IL-
655 PM CDT TUE JUN 26 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR CENTRAL
WILL COUNTY...
At 655 PM CDT, a confirmed tornado was located near Manhattan, or 8
miles northwest of Peotone, moving northeast at 25 mph.
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Mokena around 710 PM CDT.
Monee around 720 PM CDT.
Frankfort around 725 PM CDT.
LAT...LON 4134 8795 4137 8799 4153 8788 4137 8770
TIME...MOT...LOC 2355Z 232DEG 20KT 4139 8794
TORNADO...OBSERVED
HAIL...<.75IN
$$
BMD886
WWUS53 KLOT 270006
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville Il
706 PM CDT TUE JUN 26 2018
ILC197-270030-
/O.CON.KLOT.TO.W.0003.000000T0000Z-180627T0030Z/
Will IL-
706 PM CDT TUE JUN 26 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR CENTRAL
WILL COUNTY...
At 706 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Manhattan, or 7 miles northwest of Peotone, moving
northeast at 20 mph. This storm has had a history of producing a
tornado.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Mokena around 720 PM CDT.
Frankfort and Monee around 730 PM CDT.
LAT...LON 4137 8793 4140 8797 4153 8788 4140 8773
TIME...MOT...LOC 0006Z 234DEG 17KT 4140 8791
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BMD005
WWUS53 KLOT 270012
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville Il
712 PM CDT TUE JUN 26 2018
ILC197-270030-
/O.CON.KLOT.TO.W.0003.000000T0000Z-180627T0030Z/
Will IL-
712 PM CDT TUE JUN 26 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR CENTRAL
WILL COUNTY...
At 711 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Frankfort, moving northeast at 20 mph. This storm
has a history or producing a tornado.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Mokena around 715 PM CDT.
Frankfort and Monee around 725 PM CDT.
LAT...LON 4140 8788 4145 8794 4153 8788 4142 8775
TIME...MOT...LOC 0011Z 229DEG 18KT 4144 8786
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BMD695
WWUS53 KLOT 270026
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville Il
726 PM CDT TUE JUN 26 2018
ILC197-270036-
/O.EXP.KLOT.TO.W.0003.000000T0000Z-180627T0030Z/
Will IL-
726 PM CDT TUE JUN 26 2018
...THE TORNADO WARNING FOR CENTRAL WILL COUNTY WILL EXPIRE AT 730 PM
CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
LAT...LON 4140 8788 4145 8794 4153 8788 4142 8775
TIME...MOT...LOC 0026Z 228DEG 18KT 4148 8783
$$
BMDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Jun 26, 3:38 PM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Jun 26, 3:38 PM CDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
338 PM CDT Tue Jun 26 2018
.MESOSCALE DISCUSSION...
317 PM CDT
Couple rounds of convection still on track late this afternoon
into the evening. As of 300 PM CST, upper low is noted on water
vapor imagery centered near DBQ while axis of greatest height
falls is beginning to overspread northern Illinois which has
helped to kick off scattered thunderstorms early this afternoon.
At the surface, broad and ill-defined warm front stretches from
near DBQ through DKB towards RZL in northwest Indiana. Within
this corridor, dew points have pooled into the low 70s and flow
becomes slightly backed with northward extent. Dew points combined
with temperatures in the low 80s is contributing to moderate
instability with MLCAPE in the 1000- 1500 range per recent RAP
analysis. Additional modest destabilization is expected as we
continue to thin some of the cloud cover that has been in place
much of the day. Increasing forcing for ascent and instability
will continue to support thunderstorm development over the next
several hours.
Shear appears to be a limiting factor with respect to a more
organized severe threat today. Mid level flow has been slightly
weaker than anticipated. Special 17Z raob from DVN indicated only
34kt of flow at 500mb and deep unidirectional flow is resulting in
0-6km shear of only 25kt. Lower level shear is a little better,
though still not impressive. 0-1km SRH does approach 100 m2/s2
near the low track and within the frontal zone over far north
central Illinois, though values quickly drop off farther
southeast. A couple storms so far today have shown weak rotation
and supercellular characteristics, so not completely out of the
woods despite the limiting factors. Any supercell storms that are
able to tap into the better low level helicity may be able to
produce a tornado.
Deubelbeiss
&&
.SHORT TERM...
Tonight...
247 pm...Convective trends remain a bit uncertain this evening
with additional scattered thunderstorms possible mid/late this
evening perhaps slowly dissipating to showers after midnight...
though exact end time will need refinement. As the surface low
moves across the northern cwa overnight...expected low clouds to
develop and the potential for patchy fog mainly along/north of
I-80 but not expecting anything dense at this time. Any patchy fog
that does develop may begin to improve by early morning as winds
turn west/northwest on the back side of the departing low.
Dewpoints stay in the 60s through the night thus lows only
dropping to mid/upper 60s by morning. cms
&&
.LONG TERM...
333 PM CDT
Wednesday through Tuesday...
The primary concern for the extended period is the two-day stretch
of heat and humidity expected Friday and Saturday.
Tomorrow should be dry and cooler in the post frontal northerly flow
behind the departing low and ahead of an approaching surface ridge
axis. Thursday will be a bit warmer as the ridge shifts east and
allows southerly flow to develop locally. The upper level ridge
trails its surface counterpart and moves overhead early Friday ahead
of an upstream longwave trough over the western CONUS. In the
strong southwesterly flow ahead of the slowly progressing longwave
trough, multiple surface lows develop over the Plains and lift
northeast through the end of the week into the weekend.
The first of these lows stays upstream but pushes a warm front
across the area early Friday and ushers in a very warm and humid
airmass for Friday afternoon. Late Thursday night there is a
chance that the combination of a low level jet, the warm front,
and associated midlevel shortwave energy could support early
morning thunderstorms Friday that could delay the onset of warming
and perhaps inhibit the eventual afternoon highs. Still thinking
the most likely scenario is for this activity to clear out early
enough to allow for mid 90s in most locations Friday afternoon.
With the combination of mid to upper 70s, especially in southern
and western portions of the forecast area, this would lead to heat
index values in the 100 to 110 range with a few locations
possibly a bit warmer.
Friday night heat indices only drop to the mid 70s and then Saturday
appears to be a near repeat of Friday. Confidence is fairly high
that headlines for heat advisories or watches/warnings will need
to be considered for later shifts but it is still a bit early to
hoist anything at this time.
By Saturday night the longwave tough has moved close enough to the
area to allow one of the surface lows to push into the western Great
Lakes and drag a trailing cold front into the area early Sunday. In
fact the corresponding upper shortwave takes a bit of a negative
tilt which could also support a period of severe storms sometime
during the weekend after the heat breaks. Timing at this range is
far from certain, but current trends suggest that Sunday will be
wetter and cooler than the preceding days.
Again, with much less certainty, the early part of next week looks
cooler and drier under the influence of a surface ridge sitting to
our north and Gulf moisture shunted off to our west.
Lenning
&&
.CLIMATE...
Record Temps
For the Chicago area...
Record High Max Temp
June 29: 97F (1954)
June 30: 99F (1913, 1953)
Record High Min Temp
June 29: 80F (1931)
June 30: 80F (1931)
For the Rockford area...
Record High Max Temp
June 29: 103F (1931)
June 30: 102F (1931)
Record High Min Temp
June 29: 75F (1931)
June 30: 74F (1913, 1931)
&&
.HYDROLOGY...
328 AM CDT
Chose to issue a Flash Flood watch as multiple rounds of
thunderstorms are expected this afternoon and evening. Guidance
suggests that precipitable water values will increase to 1.5-1.75.
Moisture convergence vectors converge on northern IL signaling
pooling of moisture.
Storm motion will also play a factor as the surface low moves
over northern IL. Storms currently over Iowa are training
signaling flash flooding may be possible. Storms are moving toward
the north at 25 MPH, but as more storms form to the south, rain
continues to fall over the same areas. Expecting this same trend
over the Flash Flood Watch area this afternoon and evening.
Given recent heavy rainfall across much of the region, saturated
ground will lead to mostly runoff also suggesting flood potential.
JEE
&&
.AVIATION...
For the 18Z TAFs...
100 pm...Primary forecast concern is thunderstorm timing through
late this evening. Additional concerns are wind directions this
afternoon and ifr cigs overnight.
A broad area of low pressure over IA will slowly move east across
the area tonight and then to southern lower MI Wednesday. There
appears to be two waves that will rotate across the terminals
ahead of this low...each capable of producing a period of
thunderstorms. The first of these waves has allowed scattered
thunderstorms to develop across northwest IL and these will
continue lifting to the northeast through mid afternoon.
Confidence for how far northeast these move into the Chicago area
terminals is low but given this earlier development...opted to
include mid/late afternoon tempo. Confidence is lowest at mdw/gyy
which may be southeast of this activity.
Thunderstorm trends become more uncertain by this evening with a
possible lull in the early evening until a second wave aids
additional thunderstorm development by mid evening. This will
likely be dependent at least somewhat on how activity this
afternoon unfolds. Too much uncertainty to make any changes with
this forecast. If activity were to be later...it will likely still
be ending around 06-07z for the Chicago terminals.
Wind directions may become problematic this afternoon with
directions currently south/southeast across northern IL but south/
southwest across central IL. Meanwhile...a lake boundary moved
inland across parts of northeast Cook County. Directions will
likely favor a south/southeast direction this afternoon but as
thunderstorms come and go...outflow boundaries may shift winds
more than currently advertised. Eventually winds will shift more
to south/southwest this evening and then westerly overnight and to
the northwest Wednesday.
A lake breeze is possible late Wednesday afternoon...especially
from downtown Chicago into northwest Indiana...shifting winds to
the north/northeast. Low confidence if this boundary would affect
mdw or ord and if it did...it would likely be toward the end of
the of 30 hour ord/mdw taf.
Prevailing mvfr cigs are likely to lift over the next few hours
but are expected to return later this evening and continue through
Wednesday morning as the low moves across the area. Ifr cigs will
also be possible overnight into Wednesday morning. Patchy fog with
mvfr cigs may also develop overnight. cms
&&
.MARINE...
333 PM CDT
Low pressure and a cold front crossing the southern lake tonight
will bring a period of unsettled weather through early morning.
Northerly flow tomorrow backs to westerly for Thursday, then
continues backing to southerly for Friday and Saturday as the
gradient tightens and supports stronger winds especially across the
north half. The next cold front appears to pass sometime over the
weekend.
Lenning
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Beach Hazards Statement...ILZ006 until 4 PM Tuesday.
Flash Flood Watch...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-
ILZ011-ILZ012-ILZ013-ILZ014-ILZ019-ILZ020 until 1 AM
Wednesday.
IN...None.
LM...None.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHazardous weather outlook, Jun 26, 4:37 PM CDT, 2 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
437 PM CDT Tue Jun 26 2018
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
272145-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-DeKalb-Kane-DuPage-Cook-
La Salle-Kendall-Grundy-Will-Kankakee-Livingston-Iroquois-Ford-
Lake IN-Porter-Newton-Jasper-Benton-
437 PM CDT Tue Jun 26 2018 /537 PM EDT Tue Jun 26 2018/
This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.
.DAY ONE...Tonight.
Weather hazards expected...
Significant Thunderstorm Risk...with an associated:
Limited Tornado risk.
Limited damaging wind risk...up to 60 mph.
Elevated Flooding Risk.
DISCUSSION...
Scattered thunderstorms will continue across northern Illinois
and northwest Indiana into the mid to late evening hours.
Widespread severe thunderstorms are not expected, however,
cannot rule out an isolated severe storm or two that produces
damaging winds or a brief tornado. The greater concern is for
heavy rainfall that could lead to flooding, especially over
areas that are already saturated from recent rainfall events.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Wednesday...
Limited Thunderstorm Risk.
Thursday...
Limited Thunderstorm Risk.
Limited Excessive Heat Risk.
Friday...
Significant Excessive Heat Risk.
Saturday...
Limited Thunderstorm Risk.
Elevated Excessive Heat Risk.
Sunday...
Limited Thunderstorm Risk.
Limited Excessive Heat Risk.
Monday...
Limited Thunderstorm Risk.
DISCUSSION:
Thunderstorms Wednesday would be limited to far eastern portions
of the forecast area in northwest Indiana. Thunderstorms Thursday
would be after midnight into Friday morning.
Dangerous heat is expected Friday and Saturday. The combination
of temperatures in the mid 90s and dewpoints in the mid 70s is
expected to produce heat index values between 100 and 110
degrees for much of the area.
.SPOTTER INFORMATION STATEMENT...
Spotters may be needed this evening.
GENERAL STORM MOTION OF THE DAY:
Moving toward north or northeast at 25-35 mph.
LMZ740>745-272145-
Winthrop Harbor to Wilmette Harbor-
Wilmette Harbor to Northerly Island-
Northerly Island to Calumet Harbor-Calumet Harbor to Gary-
Gary to Burns Harbor-Burns Harbor to Michigan City-
437 PM CDT Tue Jun 26 2018
This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.
.DAY ONE...Tonight.
Weather hazards expected...
Significant Thunderstorm Risk...with an associated:
Limited Waterspout Risk.
Limited thunderstorm wind gust risk...up to 50 mph.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Wednesday and Thursday...
Limited Thunderstorm Risk.
Saturday and Sunday...
Limited Thunderstorm Risk.
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-272145-
Lake Michigan from Michigan City IN to St. Joseph MI 5 NM
offshore to Mid Lake-
Lake Michigan from Seul Choix Point to Rock Island Passage 5 NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and north of a line from Charlevoix MI to South
Fox Island 5 NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5 NM offshore to
Mid Lake-
Lake Michigan from Point Betsie to Manistee MI 5 NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5 NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5 NM offshore to
Mid Lake-
Lake Michigan from Sheboygan to Port Washington WI 5 NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5 NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5 NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor IL to Michigan City IN 5 NM
offshore to Mid Lake-
Lake Michigan Holland to Whitehall MI 5 nm off shore to mid-
line of lake-
Lake Michigan from Whitehall to Pentwater MI 5 NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5 NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5 NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5 NM offshore to Mid
Lake-
Lake Michigan from St. Joseph to South Haven MI 5 NM offshore to
Mid Lake-
437 PM CDT Tue Jun 26 2018
This Hazardous Weather Outlook is for portions of the open waters
of Lake Michigan.
.DAY ONE...Tonight.
Weather hazards expected...
Significant Thunderstorm Risk...with an associated:
Limited Waterspout Risk.
Limited thunderstorm wind gust risk...up to 50 mph.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Wednesday through Sunday...
Limited Thunderstorm Risk.
Lenning
Visit us at http://weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Local storm report, Jun 26, 6:03 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
603 PM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM FLOOD 3 SW GAGES LAKE 42.32N 88.01W
06/26/2018 LAKE IL PUBLIC
ABOUT 1 FOOT OF STANDING WATER ON IL ROUTE 137 AT THE
INTERSECTION OF MIDLOTHIAN ROAD IN SOUTHEAST SECTION OF
GRAYSLAKE.
&&
RCLocal storm report, Jun 26, 6:06 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
606 PM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM FLOOD LIBERTYVILLE 42.28N 87.97W
06/26/2018 LAKE IL EMERGENCY MNGR
ALL LOCAL ROADS WITH SEVERAL INCHES OF STANDING
WATER...SOME WITH FLOWING WATER. 0.56 INCHES OF RAIN
OCCURRED BETWEEN 503PM AND 513PM AT THE LAKE COUNTY EOC
NEAR WINCHESTER ROAD AND ROUTE 21...WITH AFTERNOON TOTAL
OF 1.10 INCHES.
&&
RCLocal storm report, Jun 26, 6:25 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
625 PM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM FLOOD 2 SSE HAMPSHIRE 42.07N 88.51W
06/26/2018 KANE IL TRAINED SPOTTER
MOST ROADS IN AREA ACTIVELY FLOODING DUE TO FARM FIELD
RUNOFF. RELAYED VIA SPOTTER NETWORK.
&&
RCLocal storm report, Jun 26, 6:27 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
627 PM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM FLASH FLOOD 3 W PINGREE GROVE 42.07N 88.47W
06/26/2018 KANE IL TRAINED SPOTTER
IMPASSABLE STANDING WATER ON ROUTE 47. RELAYED VIA
SPOTTER NETWORK.
&&
RCLocal storm report, Jun 26, 6:47 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
647 PM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM FLASH FLOOD 4 SE HAMPSHIRE 42.06N 88.46W
06/26/2018 KANE IL TRAINED SPOTTER
6 TO 7 INCHES OF FLOWING WATER ACROSS ROUTE 47 AT PLANK
ROAD. RELAYED BY KANE COUNTY ARES.
&&
RCSpecial weather statement, Jun 26, 6:49 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
649 PM CDT TUE JUN 26 2018
ILZ005-006-013-014-022-270015-
Lake IL-McHenry IL-Cook IL-DuPage IL-Will IL-
649 PM CDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR LAKE...CENTRAL WILL...
NORTHEASTERN MCHENRY...DUPAGE AND COOK COUNTIES UNTIL 715 PM CDT...
At 648 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Round Lake to Frankfort. Movement was northeast
at 25 mph.
Funnel clouds, winds in excess of 40 mph, and occasional lightning
will be likely with some of these storms.
In addition, brief but very heavy rainfall is occurring with these
storms. This could result in localized flooding, especially given
the recent wet conditions. Remember, do not cross flooded roads.
Locations impacted include...
Chicago, Joliet, Naperville, Waukegan, Cicero, Arlington Heights,
Evanston, Schaumburg, Bolingbrook, Palatine, Skokie, Des Plaines,
Orland Park, Tinley Park, Oak Lawn, Berwyn, Mount Prospect, Wheaton,
Hoffman Estates and Oak Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4249 8780 4238 8781 4236 8783 4227 8783
4213 8774 4206 8767 4190 8761 4190 8760
4188 8762 4183 8760 4176 8756 4175 8753
4153 8753 4126 8809 4250 8826
TIME...MOT...LOC 2348Z 208DEG 20KT 4236 8810 4152 8783
BMDThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 2:46 AM CDT | Flash Flood Watch | LOT | Boone, DeKalb, DuPage, Kane, Kendall, Lake and 5 more | 22 hr |
| Jun 26, 12:49 PM CDT | Special Weather Statement | LOT | Lee, Ogle, Winnebago | 56 min |
| Jun 26, 1:44 PM CDT | Special Weather Statement | LOT | Boone, DeKalb, Winnebago | 61 min |
| Jun 26, 2:49 PM CDT | Special Weather Statement | LOT | Boone, DeKalb, Kane, McHenry, Ogle, Winnebago | 56 min |
| Jun 26, 3:46 PM CDT | Special Weather Statement | LOT | Boone, DeKalb, Kane, McHenry | 59 min |
| Jun 26, 4:31 PM CDT | Areal Flood Advisory | LOT | Boone, Cook, DeKalb, Kane, Lake, McHenry and 2 more | 3 hr |
| Jun 26, 5:31 PM CDT | Flash Flood Warning | LOT | Kane | 3 hr |
| Jun 26, 5:45 PM CDT | Special Weather Statement | LOT | DuPage, Grundy, Kane, Kendall | 60 min |
| Jun 26, 5:54 PM CDT | Flash Flood Warning | LOT | Winnebago | 4 hr |
| Jun 26, 6:49 PM CDT | Special Weather Statement | LOT | Cook, DuPage, Lake, Will | 26 min |
Nearby
Tornado Warnings in Illinois, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.